Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having tightness in abdomen after copper-t insertion. What precautions to be taken? Will there be weight gain?

Hello Doctor, I am 32 years old and having 10 months old baby.I have got inserted coppert on 28/03/13 and having tightness in my stomach ,my doc has given me few tablets for the same.I wanted to know that how long will it take to get normal and also i have bleeding after insertion.What precautions should i take after insertion of coppert.The major query i have is that does the insertion of coppert makes a person heavy or fat??? Waiting for your reply.....
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
After insertion of the copper T, it will take sometime for adjustment and that period will differ from person to person.
Usually within one month you may get adjusted to it.
You should look for the threads daily and any possible infection should be recognized early and treated.
Then is no proved evidence that copper T insertion will make the woman obese.

Take care.

Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor